# SDR SWAA2022082232673

- Difficulty date: July 22, 2022
- Submitted: August 22, 2022
- Operation: Air carrier
- Aircraft: N490WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32476
- Aircraft time: 59,880 hours, 35,571 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM AT AFT CABIN BS986 RBL5; LBL5. MARKED. / [01] REMOVED CORROSION FROM PASSENGER CABIN FLOOR BEAM BS 986 RBL 5; WL 208 IN AREA OF 1' X 1' X 0.08' DEEP ORIGINAL MATERIAL THICKNESS 0.150' FOUND TO BE OUT OF LIMIT IAW SRM 53-70-51-1A-1 DET. 4H; FIG 103-C  TOOLS USED MICROMETER ID: ATS1671; S/N:65093024; DUE10/2022;[02] VERIFIED APPLICABILITY OF SRM 53-70-51-01-1 FOR IDENTIFICATION AND SRM 53-70-51-1A-1 FOR ALLOWABLE LIMIT;[03] PARTIALLY COMPLETED STEP 1 & 2;[04] VERIFIED CORRECTIVE ACTION 1; 2 COMPLETED AND PARTIAL FOR CORRECTIVE ACTION 3;[05] 'REFER TO FAULT TTG8Q00DQKNA WHERE EA 22-153-02234 WAS ADDED AS A SUBTASK. 'FAULT RESOLVED ON OTHER FAULT' REPAIR REFERENCE IS SELECTED.;[06] VERIFIED CORRECTIVE ACTION 5;[07] COMPLETED STEPS 1 AND 2;[08] UPDATED STEP 1AND 2 AS A PARTIAL STEP;[09] VERIFIED CORRECTIVE ACTION 5;6;7 COMPLETED
